# SDR R61A2022031300203

- Difficulty date: February 18, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 17032351422
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON RH MLG UP-LOCK FITTING BOLT HOLE. MX REPAIRED FITTING PN 170-32351-422 IAW ETD2022-170-008066. AC REMAINS IN YQG FOR COMPLETION.
